# SDR DALA2025121109055

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N585DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 12105
- Aircraft time: 5,296 hours, 1,336 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE, AFT FLT ATTS REPORTED FAINT ODOR LIKE ARM PLASTIC IN GENERAL VICINITY OF AFT GALLEY.  MOST DETECTABLE IN CART STOWAGE AREA. TURNED OF TWO COFFEE MAKERS. ODOR REPORTED SLOWLY DISSIPATING BUT OCCASIONALLY DETECTABLE.   FOUND AFT GALLEY COFFEE MAKER NOT POWERING DOWN WHEN SHUTOFF & ODOR STARTING TO RETURN THE LONGER THE COFFEE MAKER WAS ON. REPLACED COFFEE MAKER A508. (LP 8117142)
